Scared on Serzone

“I thought maybe that I was nuts, because the doctor just looked at me like I was imagining things.”

 

I have been taking SERZONE for a year. It made me tired all the time, I had horrible nightmares, and I would go through periods of erratic sleep. Some times, I would be awakened in the night with a “deep” chill – then I would get up and lay back down and get hot flushes in my neck and head. As well as orthostatic hypotension. I have tried to get off twice…but each time within a two week period, I would become negative, anxiety prone, suffer frequent loose bowel movements and depressions. Which in turn, would make me go back on, only to suffer severe headaches, tiredness, etc…

I have allergies and when I am on SERZONE, they seem worse. I am now trying to suffer through what I call my personal withdrawal. I am scared to go back to the doctor, because he looks at me like I am nuts when I tell him that I have these side effects…since SERZONE is supposed to be relatively small side effects.

I also have memory problems and heart palpitations. The dreams are the worse. Before I took SERZONE, I really didn’t dream much and rarely if at all had nightmares. With Serzone, I have BAD DREAMS all the time. Sometimes, I wonder if I am crazy. I experience other side effects but they are tolerable.

At first I tried Paxil – that was awful. Then Doxepin, which made me swell, my breasts hurt, joint pain, and earache. I also must say that I went from 106 lbs to 124 lbs. Now that I have gotten off of Serzone, I have already seen a loss of weight. Tell me if you have heard of any of these symptoms on Serzone. Am I crazy?

Right now, I have been off for two weeks – and I am having intestinal problems, diarrhea and constipation at the same time….cramps, chills. The last two times I tried getting off, the symptoms slowly started showing up after exactly TWO weeks of not taking them. This is SERZONE. And they keep saying that SERZONE has the least effects, and that it has a short half life. But, I haven’t seen much about withdrawal associated with this drug, because I believe the studies have not been made to a large degree.

I am 43 years old. I have been on SERZONE for a year and a half. Suffer from chills in my sleep to horrible nightmares. I thought maybe that I was nuts, because the doctor just looked at me like I was imagining things. I complained of ear pain, but had no infections, etc., etc. I appreciate your concern.

Years 2000 and Prior

This is Survivor Story number 78.
Total number of stories in current database is 96

333 total views, no views today

3/18/2001 – New MMR link to autism

Additional immunization woes surface linking autism once again to the MMR
vaccine. Parents with infants facing immunizations should be warned of this
as it always takes years for authorities like the FDA or CDC to get around to
doing it.

What is interesting to note is the leaky gut connection to brain damage
mentioned in the article. Reports of leaky gut are quite common with the
SSRIs as well as is the report of autistic tendencies.

We know that high serotonin levels are linked to autism.

And we know that over 90% of the serotonin in the body is produced in the
colon. (This is why so many intestinal side effects are related to these
serotonergic medications.)

The next piece of the puzzle would be to learn that high serotonin is linked
to the leaky gut. I believe that Dr. Michael Gershon at Columbia Presbyterian
has given us that information in his research on intestinal problems and
SSRIs, indicating that these side effects come from the high serotonin. The
answers to this connection should be found in his new book “The Gut Brain”.

For additional information on vaccines producing problems in brain function
and brain toxicity go to the www.drugawareness.org site and read “US
Congressman Dan Burton Requests Immediate Vaccine Recall.” Congressman Burton
is concerned about the mercury content in vaccines. Mark has posted this
article on our front page this month.

Ann Blake-Tracy, Executive Director,
International Coalition For Drug Awareness
www.drugawareness.org

Sunday 18 March 2001

New MMR link to autism

The most compelling evidence to date of a link between MMR injections and
autism has been announced by scientists. Researchers working on two separate
studies have linked brain dysfunction to physical abnormalities which could
have been triggered by the multiple vaccine. The new evidence is based on
clinical tests rather than analysis of statistical information. Scientists
investigated the physical symptoms and were able to put samples rather than
numbers under the microscope.

The head of Britain’s Autism Research Unit said the studies represented the
most important research into the condition ever carried out. Until now autism
has been seen as a purely mental disorder. One report from the Royal Free
Hospital in London has now found that many autistic children suffer from a
condition know as ‘leaky gut syndrome,’ a disease which damages the walls of
the intestine and is often found in children with autism, but is rare among
other children. Research suggests that these symptoms could be triggered by a
reaction to the MMR jab. Simon Murch, child specialist and the report’s
author, believes the studies represent an important advance: ‘We have shown
for the first time in a properly controlled study a clear link between gut
inflammation and brain damage.’ A second study conducted in the US suggests
that vaccines can cause children’s immune systems to go out of control. The
study investigated 35 autistic children and found 27 had abnormal immune
systems, with the abnormalities apparently triggered by vaccines or other
external factors.

Government officials treated the results with caution yesterday. David
Salisbury, head of vaccines at the Department of Health, said his advisors
had examined evidence from the Royal Free hospital and could not support
their findings: ‘We have looked at this work and the conclusions are not
convincing,’ he said.

Sunday Express

444 total views, no views today